Alert archive / Georgia / Wind Advisories in 2006
Wind Advisory 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Jan 14, 2006, 4:20 AM EST for 12 counties in Georgia; 7 counties in Florida. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2006, 4:20 AM EST (09:20 UTC)
- Expired
- Jan 14, 2006, 6:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 990 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 140920 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 420 AM EST SAT JAN 14 2006 FLZ020>025-030>033-035>038-040-142100- /O.CAN.KJAX.LW.Y.0001.000000T0000Z-060114T2300Z/ /O.NEW.KJAX.WI.Y.0001.060114T0920Z-060115T0000Z/ /O.NEW.KJAX.FZ.A.0003.060115T0600Z-060115T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA 420 AM EST SAT JAN 14 2006 ...LAKE WIND ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED FOR TONIGHT. THE LAKE WIND ADVISORY HAS BEEN CANCELED. WINDS ARE INCREASING IN THE WAKE OF A COLD FRONT THIS MORNING...AND WILL CONTINUE TO BE STRONG THROUGH THE REMAINDER OF THE DAY. NORTHWEST WINDS NEAR 25 TO 30 MPH CAN BE EXPECTED WITH OCCASIONAL GUSTS AROUND 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH ARE EXPECTED WITH GUSTS FROM 40 TO 50 MPH POSSIBLE. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH EXTREME CAUTION. DRIVERS WILL BE ESPECIALLY PRONE TO THE WINDS ON BRIDGES AND ON OVER-PASSES. BOATERS IN THE ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES AND RIVERS ROUGH AND HAZARDOUS. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND WIND PROTECTED AREAS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS...PIPES AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED FOR TONIGHT. IN ADDITION TO FREEZING TEMPERATURES...WIND CHILLS WILL FALL BELOW 30 DEGREES BY MIDNIGHT...AND INTO THE MID 20S EARLY SUNDAY MORNING. THESE CONDITIONS WILL MAKE IT DANGEROUSLY COLD TO VENTURE OUTDOORS FOR EXTENDED DURATIONS SUNDAY MORNING WITHOUT PROPER COLD WEATHER PROTECTION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ GAZ132>136-149>154-162>166-142100- /O.CAN.KJAX.LW.Y.0001.000000T0000Z-060114T2300Z/ /O.NEW.KJAX.WI.Y.0001.060114T0920Z-060115T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK... STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 420 AM EST SAT JAN 14 2006 ...LAKE WIND ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE LAKE WIND ADVISORY HAS BEEN CANCELED. WINDS ARE INCREASING IN THE WAKE OF A COLD FRONT THIS MORNING...AND WILL CONTINUE TO BE STRONG THROUGH THE REMAINDER OF THE DAY. NORTHWEST WINDS NEAR 25 TO 30 MPH CAN BE EXPECTED WITH OCCASIONAL GUSTS AROUND 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH ARE EXPECTED WITH GUSTS FROM 40 TO 50 MPH POSSIBLE. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH EXTREME CAUTION. DRIVERS WILL BE ESPECIALLY PRONE TO THE WINDS ON BRIDGES AND ON OVER-PASSES. BOATERS IN THE ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES AND RIVERS ROUGH AND HAZARDOUS. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND WIND PROTECTED AREAS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ ENYEDI
2 follow-up statements
000 WWUS72 KJAX 142007 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 307 PM EST SAT JAN 14 2006 FLZ020>025-030>033-035>038-040-142300- /O.UPG.KJAX.FZ.A.0003.060115T0600Z-060115T1400Z/ /O.NEW.KJAX.FZ.W.0003.060115T0900Z-060115T1400Z/ /O.EXT.KJAX.WI.Y.0001.000000T0000Z-060114T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA 307 PM EST SAT JAN 14 2006 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE FREEZE WATCH IS NO LONGER IN EFFECT. SUSTAINED NORTHWEST WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS TO 40 MPH WILL CONTINUE THROUGH SUNSET. WIND SPEEDS ARE EXPECTED TO DECREASE TO NEAR 15 MPH THROUGH THE EVENING HOURS...THEN DECREASE TO AROUND 10 MPH BY MIDNIGHT. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH EXTREME CAUTION. DRIVERS WILL BE ESPECIALLY PRONE TO THE WINDS ON BRIDGES AND ON OVER-PASSES. BOATERS IN THE ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES AND RIVERS ROUGH AND HAZARDOUS. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND WIND PROTECTED AREAS. TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING MARK AFTER MIDNIGHT FOR AT LEAST 2 HOURS. MINIMUM TEMPERATURES SUNDAY MORNING WILL BE NEAR 30 DEGREES...WITH NORMALLY COLDER LOCATIONS PLUMMETING INTO THE UPPER 20S. THE EXCEPTION WILL BE LOCATIONS NEAR THE COAST AND ADJACENT TO THE SAINT JOHNS RIVER WHERE TEMPERATURES ARE FORECAST TO BOTTOM OUT ABOVE THE FREEZING MARK. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ GAZ132>136-149>154-162>166-142300- /O.EXT.KJAX.WI.Y.0001.000000T0000Z-060114T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK... STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 307 PM EST SAT JAN 14 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. SUSTAINED NORTHWEST WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS TO 40 MPH WILL CONTINUE THROUGH SUNSET. WIND SPEEDS ARE EXPECTED TO DECREASE TO NEAR 15 MPH THROUGH THE EVENING HOURS...THEN DECREASE TO AROUND 10 MPH BY MIDNIGHT. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH EXTREME CAUTION. DRIVERS WILL BE ESPECIALLY PRONE TO THE WINDS ON BRIDGES AND ON OVER-PASSES. BOATERS IN THE ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES AND RIVERS ROUGH AND HAZARDOUS. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND WIND PROTECTED AREAS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ ECZ
000 WWUS72 KJAX 142310 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 610 PM EST SAT JAN 14 2006 FLZ020>025-030>033-035>038-040-151400- /O.EXP.KJAX.WI.Y.0001.000000T0000Z-060114T2300Z/ /O.CON.KJAX.FZ.W.0003.060115T0900Z-060115T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA 610 PM EST SAT JAN 14 2006 ...WIND ADVISORY HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY. TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING MARK LATE TONIGHT FOR AT LEAST 2 HOURS. MINIMUM TEMPERATURES SUNDAY MORNING WILL BE NEAR 30 DEGREES...WITH NORMALLY COLDER LOCATIONS PLUMMETING INTO THE UPPER 20S. THE EXCEPTION WILL BE LOCATIONS NEAR THE COAST AND ADJACENT TO THE SAINT JOHNS RIVER WHERE TEMPERATURES ARE FORECAST TO BOTTOM OUT ABOVE THE FREEZING MARK. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ GAZ132>136-149>154-162>166-150015- /O.EXP.KJAX.WI.Y.0001.000000T0000Z-060114T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK... STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 610 PM EST SAT JAN 14 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Jan 14, 3:05 AM EST, 1 hour 15 minutes earlier.
Area forecast discussion, Jan 14, 3:05 AM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 AM EST SAT JAN 14 2006
...BLUSTERY CONDITIONS TODAY AND TONIGHT...
.SYNOPSIS...
THE COLD FRONT EXTENDS FROM OUR OFFSHORE COASTAL WATERS DOWN TOWARD
DAYTONA BEACH MARKED BY A WIND SHIFT AND STRONG PRESSURE RISES ON
THE WEST SIDE OF THE BOUNDARY. SUSTAINED POST-FRONTAL WINDS ARE
AROUND 15-25 MPH WITH GUSTS UP TO 35-39 MPH. A CLEAR SLOT OVER OUR
AREA RESIDES BETWEEN FRONTAL CONVECTION TO OUR EAST AND SOUTH...AND
LOW LEVEL WRAP-AROUND CLOUDINESS OVER AL AND WEST GA WHICH IS EDGING
ITS WAY EASTWARD. TEMPS ARE FALLING INTO THE 50S THIS HOUR...WITH
DEW PTS DROPPING RAPIDLY INTO THE 30S.
.SHORT TERM...TODAY THROUGH MONDAY...
DEEP TROUGHING DOWN THE ATLANTIC SEABOARD WILL LIFT NNE THIS MORNING
WHICH WILL ALLOW DRIER AIR TO FILTER IN ALOFT AND ERODE LINGERING
LOW LEVEL CLOUDS BY AROUND NOON. FOR NOW WILL CARRY PARTLY CLOUDY
SKIES...CLEARING THIS AFTERNOON. STRONG COLD AIR ADVECTION WILL BE
IN FULL FORCE...WITH THE BOSTON TECHNIQUE INDICATING WIND GUSTS UP
TO 40-45 MPH AT TIMES BY MID-DAY WITH SUSTAINED SPEEDS AROUND WHAT
WE ARE CURRENTLY SEEING IN THE 20-25 MPH RANGE. HAVE OPTED TO REPLACE
THE PREVIOUS LAKE WIND ADVISORY FOR TODAY WITH A WIND ADVISORY.
TONIGHT...HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE GULF COAST
REGION TONIGHT WHILE AN AMPLIFIED UPPER LEVEL RIDGE PROGRESSES
EASTWARD AS THE EAST COAST TROUGH CONTINUES TO LIFT OUT. A DECENT
PRESSURE GRADIENT WILL REMAIN IN PLACE THROUGH MIDNIGHT TO SUPPORT
SURFACE WINDS AROUND 10 TO 15 MPH AT TIMES...AS TEMPS PLUMMET AFTER
SUNSET IN THE MID TO UPPER 30S. THESE CONDITIONS WILL MAKE FOR WIND
CHILLS NEAR 30 DEG EVEN BEFORE MIDNIGHT. BY DAYBREAK...RIDGING WILL
HAVE EDGED INTO OUR WESTERN CWA ENOUGH SUCH THAT SUSTAINED WINDS
ARE EXPECTED BELOW 10 MPH...BUT TEMPS WILL HAVE REACHED FREEZING
ACROSS MOST LOCATIONS...EVEN ALONG THE COAST. THUS HAVE ISSUED A
FREEZE WATCH FOR OUR FL ZONES. AM BORDERLINE ON A WIND CHILL
ADVISORY FOR OUR FL ZONES TONIGHT SINCE AT THE TIME WIND CHILLS
WILL MEET CRITERIA OF AT OR BELOW 25 DEG...WINDS MAY HAVE DECREASED
BELOW THE 10 MPH THRESHOLD WHICH WE NEED TO SATISFY THE WIND CHILL
ADVISORY. SINCE THE SITUATION IS CLOSE...WILL DEFER TO THE DAY
SHIFT TO RE-EXAMINE AND DETERMINE IF A WIND CHILL ADVISORY IS NEEDED
FOR TONIGHT.
A MORE MILD (LESS WINDY) SUN. AFTER A COLD START TEMPS WILL REBOUND
INTO THE MID TO UPPER 50S UNDER SUNNY SKIES AS THE SURFACE RIDGE
BUILDS OVER THE AREA. SUN NIGHT THE RIDGE CENTER SHIFTS EAST INTO
HE ATLANTIC...AS THE UPPER RIDGE DE-AMPLIFIES BECOMING MORE ZONAL
OVER THE SE REGION. ALSO LOOKS LIKE SOME CIRRUS MAY BE INCREASING
OVER OUR GA ZONES BY DAYBREAK MON. TEMPS MAY NEAR FREEZING OVER OUR
INTERIOR FL ZONES BRIEFLY MON MORN DUE TO THEIR PROXIMITY TO THE
RIDGE AXIS...BUT INCREASING WSW FLOW AND UPPER LEVEL MOISTURE
ACROSS OUR NORTHERN ZONES SHOULD KEEP MINS ABOVE FREEZING.
MON THE RIDGE PROGRESSES FURTHER OFFSHORE ALLOWING SFC FLOW TO
BECOME SOUTHERLY WHILE UPPER LEVEL FLOW BECOMES MORE SW AND WARM AIR
ADVECTION RETURNS TO THE AREA IN ADVANCE OF THE NEXT STORM SYSTEM
TAKING SHAPE OVER THE PLAINS. TEMPS MON ARE EXPECTED TO REBOUND INTO
THE MID 60S TO NEAR 70 UNDER PARTLY CLOUDY SKIES.
.LONG TERM...TUESDAY THROUGH FRIDAY...
THE NEXT FRONT IS EXPECTED TO APPROACH LATE TUESDAY AND PUSH THROUGH
THE AREA WEDNESDAY AND HAVE CONTINUED WITH A CHANCE OF POPS IN THE
FORECAST. ANOTHER GULF HIGH IS EXPECTED TO BUILD OVER THE SOUTHEAST
REGION IN THE WAKE OF THE FRONT THURSDAY WHILE SHIFTING NE TOWARD
THE CAROLINAS FRIDAY...WHICH WOULD BRING ONSHORE FLOW TO THE AREA
EARLY NEXT WEEKEND. MAX TEMPS WILL WARM INTO THE 70S TUESDAY PRIOR TO
THE FRONTAL PASSAGE...THEN FALL INTO THE 60S THROUGH FRI. MINS WILL
NEAR THE MID 40S TO 50 TUE AND WED MORNING...THEN FALL TO NEAR 40
DEG THU AND FRI AS THE RIDGE BUILDS OVER THE AREA.
&&
.MARINE...WINDS/SEAS ARE STEADILY INCREASING WITH BUOY EAST OF ST.
AUGUSTINE REPORTING NW WINDS 29G37 KT AT 07Z. GALES ARE EXPECTED TO
CONTINUE UNTIL EARLY HOURS OF SUNDAY MORNING BEFORE SIGNIFICANTLY
DECREASING. WINDS WILL BACK TO THE WEST LATE SUNDAY THEN SOUTH
MONDAY AFTERNOON THROUGH TUESDAY NIGHT WHEN INCREASING PRESSURE
GRADIENT PRIOR TO NEXT FRONT WILL LIKELY REQUIRE HEADLINES AGAIN.
&&
.FIRE WEATHER...HAVE UPGRADED THE WATCH THIS AFTN TO A WRNG DUE TO
COMBINATION OF VERY STRONG WINDS AND CRITICAL RH VALUES. MOS
DEWPOINTS ARE CURRENTLY RUNNING WAY TOO HIGH AND HAVE TWEAKED THEM
DOWNWARD TODAY WHICH IN TURN HAS LOWER MIN RH VALUES TO 30-35 PCNT.
MINIMUM RHS WILL BE EVEN LOWER ON SUNDAY BUT WINDS WILL DECREASE
TO ARND 10 MPH. EXPECT 4-5 HOURS BELOW CRITICAL LEVELS IN NE FL...
BUT PREFER TO WAIT BEFORE UPGRADING TO RED FLAG WRNG AS MANY EVENTS
HAVE BEEN BORDERLINE IN RECENT WEEKS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 51 30 58 36 / 5 0 0 0
SSI 54 31 56 42 / 5 0 0 0
JAX 54 29 57 37 / 5 0 0 0
SGJ 55 32 55 44 / 0 0 0 0
GNV 55 30 59 33 / 0 0 0 0
OCF 56 30 60 33 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 4 AM SATURDAY FOR THE FOLLOWING ZONES:
ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...DUVAL...
FLAGLER...GILCHRIST...HAMILTON...MARION...NASSAU...PUTNAM...
ST JOHNS...SUWANNEE...AND UNION.
WIND ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...DUVAL...
FLAGLER...GILCHRIST...HAMILTON...MARION...NASSAU...PUTNAM...
ST JOHNS...SUWANNEE...AND UNION.
RED FLAG WARNING FROM NOON SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...DUVAL...FLAGLER...GILCHRIST...HAMILTON...
MARION...NASSAU...PUTNAM...ST JOHNS...SUWANNEE...AND UNION.
FREEZE WATCH FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR THE FOLLOWING
ZONES: ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...
DUVAL...FLAGLER...GILCHRIST...HAMILTON...MARION...NASSAU...
PUTNAM...ST JOHNS...SUWANNEE...AND UNION.
FIRE WEATHER WATCH FROM NOON SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...DUVAL...FLAGLER...GILCHRIST...HAMILTON...
MARION...NASSAU...PUTNAM...ST JOHNS...SUWANNEE...AND UNION.
GA...LAKE WIND ADVISORY UNTIL 4 AM SATURDAY FOR THE FOLLOWING ZONES:
APPLING...ATKINSON...BACON...BRANTLEY...CHARLTON...CLINCH...
COASTAL CAMDEN...COASTAL GLYNN...COFFEE...ECHOLS...INLAND
CAMDEN...INLAND GLYNN...JEFF DAVIS...PIERCE...WARE...AND
WAYNE.
WIND ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
APPLING...ATKINSON...BACON...BRANTLEY...CHARLTON...CLINCH...
COASTAL CAMDEN...COASTAL GLYNN...COFFEE...ECHOLS...INLAND
CAMDEN...INLAND GLYNN...JEFF DAVIS...PIERCE...WARE...AND
WAYNE.
MARINE...
GALE WARNING UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE...AND ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60
NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 AM SATURDAY FOR THE FOLLOWING
ZONES: ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60
NM OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO
60 NM OFFSHORE...AND ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
TO 60 NM OFFSHORE.
&&
PUBLIC...ENYEDI
MARINE/FIRE WX...TRABERTHazardous weather outlook, Jan 14, 1:11 AM EST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 111 AM EST SAT JAN 14 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 111 AM EST SAT JAN 14 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...LAKE WIND ADVISORY IN EFFECT TONIGHT THROUGH SATURDAY... .THUNDERSTORM IMPACT... A FEW THUNDERSTORMS ARE POSSIBLE OVER THE COASTAL WATERS EARLY THIS MORNING AS A COLD FRONT MOVES THROUGH. THESE STORMS WILL BE CAPABLE OF WIND GUSTS UP TO 40 KNOTS...FREQUENT LIGHTNING AND PERIODS OF HEAVY RAINFALL. .WIND IMPACT... STRONG WEST TO NORTHWEST WINDS WILL GUST TO 35 MPH AT TIMES TONIGHT IN THE WAKE OF THE COLD FRONT. SUSTAINED WINDS WILL RANGE FROM 15 TO 25 MPH. A LAKE WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA TONIGHT. .MARINE WIND AND SEA IMPACT... SMALL CRAFT ADVISORIES ARE IN EFFECT IN ADVANCE OF THE COLD FRONT. GALE WARNINGS HAVE BEEN POSTED FOR THE OFFSHORE WATERS AS FREQUENT GUSTS TO GALE FORCE ARE LIKELY IN THE COLD AIR IN THE WAKE OF THE FRONT EARLY THIS MORNING. .RIVER FLOOD IMPACT... THE SATILLA RIVER AT ATKINSON HAS CRESTED BUT MINOR FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. REFER TO THE LATEST FLOOD STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...LAKE WIND ADVISORY IN EFFECT FOR SATURDAY... SATURDAY...STRONG WEST TO NORTHWEST WINDS WILL GUST OVER 40 MPH AT TIMES. SUSTAINED WINDS WILL RANGE FROM 20 TO 30 MPH. A LAKE WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA FOR SATURDAY. GALE WARNINGS WILL LIKELY CONTINUE OVER THE COASTAL WATERS AS FREQUENT GUSTS TO 40 KNOTS CONTINUE THROUGH SATURDAY NIGHT. SATURDAY NIGHT...BRISK NORTHWEST WINDS OF 10 TO 20 MPH IN COMBINATION WITH TEMPERATURES FALLING INTO THE 30S WILL PUSH WIND CHILL INDICES INTO THE 20S AFTER MIDNIGHT. WIND CHILL VALUES WILL BOTTOM OUT IN THE LOWER TO MID 20S IN SOME LOCATIONS BY EARLY SUNDAY MORNING. A WIND CHILL ADVISORY MAY BE REQUIRED FOR NORTHEAST FLORIDA. MINIMUM TEMPERATURES ARE EXPECTED TO DROP TO AROUND 30 DEGREES IN MANY INLAND LOCATIONS...BUT IT IS TOO EARLY TO DETERMINE DURATIONS OF SUB-FREEZING TEMPERATURES AT THIS TIME. SUNDAY...VERY DRY AIR WILL MAKE FOR DANGEROUS FIRE CONDITIONS SUNDAY AFTERNOON. SUNDAY NIGHT...BRIEF DURATIONS OF SUB-FREEZING TEMPERATURES WILL BE POSSIBLE BY EARLY MONDAY MORNING ACROSS INLAND AREAS. LIGHT WINDS WILL ALSO PROMOTE SOME PATCHY FROST FORMATION. TUESDAY NIGHT AND WEDNESDAY...ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE WITH A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NO LONGER REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ABE
In the hours before
Special weather statement, Jan 13, 11:00 PM EST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1100 PM EST FRI JAN 13 2006 FLZ033-140430- ST. JOHNS- 1100 PM EST FRI JAN 13 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG WINDS VALID UNTIL 1130 PM EST... AT 1100 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF DURBIN...OR ABOUT 9 MILES SOUTH OF FRUIT COVE...MOVING NORTHEAST AT 55 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DURBIN...SOUTH PONTE VEDRA BEACH...GUANA RIVER STATE PARK AND SAWGRASS THROUGH 1130 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 8:05 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 25 min |
| Jan 13, 8:16 PM EST | Severe Thunderstorm Warning | JAX | Camden | 44 min |
| Jan 13, 8:23 PM EST | Tornado Warning | JAX | Camden | 37 min |
| Jan 13, 8:52 PM EST | Special Marine Warning | JAX | 53 min | |
| Jan 13, 9:50 PM EST | Marine Weather Statement | JAX | 2 hr | |
| Jan 13, 10:19 PM EST | Special Marine Warning | JAX | 56 min | |
| Jan 14, 4:20 AM EST | Freeze Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 29 hr |
| Jan 14, 3:04 PM EST | Wind Chill Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 18 hr |
| Jan 14, 3:07 PM EST | Freeze Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 18 hr |
Nearby
Wind Advisories in Georgia, 2006Wind Advisories in Florida, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.